# SDR FDEA201607032240

- Difficulty date: July 3, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR AFT JAMB LOWER WEB BOX AT STA 1305.25-STA 1315.42, LONGERON L26R-L27R FOUND CRACKED AS MARKED.  WEB BOX REPAIRED PER SRM 53-40-15-2R FIG 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
